Doctor insights on:
Allergic Reaction To Insect Bites Rash On Arms Or Legs
For a year and a half, burning not itching rash on arms, bruising, now also on legs. Fatigue. Tests mostly negative. Lisinopril reaction?
Need more info: You are a "real trooper" to put up with this dermatological problem for so long. Lisinopril does have a history of causing adverse significant side effects. My best advice is to get a second opinion from a dermatologist. Your family physician may be able to help you in this regard. ...Read more
Insect bites are from mosquitos, spiders, flies, ticks, and other species that use their mandibles (jaws) to attach to a person or other animal. They can then suck blood out of their "prey" and leave saliva proteins that cause itching and swelling. Other insect species, like bees, yellow jackets, wasps, hornets and fire ants actually inject venom into their prey and can not only cause localized pain and swelling, but severe, acute allergic reactions in ...Read more
6 year old finished 10 days of amoxicillin 24 hours ago. Now has red non-raised rash on arms and legs, bothering her much. Is she allergic?
Red, raised, rash on arms and legs, allergic raction from Depo-Provera provera (medroxyprogesterone) shot?
Reaction to Depo: Can happen, usually due to the carrier the progestin is in, but could also be the progestin itself. Unfortunately, once you get the shot, you are along for the ride. Allergy treatment is about the best you can do, usually using an anti-histamine. A natural approach is quercitin, a natural antihistamine found in the skin of red apples. ...Read more
Large painful bite looking bump on side of neck, allergic reaction to bandaid covering it, now rash around neck, chest, legs, and arms. Very itchy!
Mgt suggestions: From your description, the area on the side of the neck may be an insect bite, and the total body rash part of an allergic reaction.Exam the neck area for any bite marks, stingers. I would suggest not attempting to remove the stinger. Applying Hydrocortisone and Calamine in combination with an antihistamine may provide relief. I agree that if you have any breathing problems, proceed to the ED. ...Read moreSee 1 more doctor answer
Swimming rash: Basic skin sensitivity to treated water results in contact dermatitis, according to mayoclinic.Com. You develop reddened and irritated skin, sometimes with raised red bumps on your skin. Swimmer's itch is another skin condition that causes red and raised bumps or even blisters on your skin. Parasites in infected water cause swimmer's itch. The condition usually resolves itself after about one week. ...Read more
I been taking SMZ - 800 mg for 9 days for a uti. I started to have a rash on arms & legs . Is it bc on the antibotic im takin?
Drug rash: It's certainly possible - as SMZ is a sulfa medication - and about 10% of people have side effects from this class of meds. Usually a drug rash will be most prominent on the chest/trunk, rather than the limbs- but of course rashes can be variable. 9 days seems like a lot to take for a urinary infection - I would DEFINITELY talk to the doc that prescribed the medication. Do it today, before worsens ...Read moreSee 1 more doctor answer
Flat red rash on arms legs, face and neck. It is splotchie and does not itch.No medication changes. I have Crohn's disease.
I have a itchy rash on arms an top of my legs an belly they seem hot an worse then wot can it be?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
- Talk to a doctor live online for free
- Birth marks neurological disorder autism
- Compression fractures
- Compressions stockings
- Ask a doctor a question free online
- Gadolinium and hemoliticanaemia
- Shakes hands with
- Irritable bowel syndrome natural remedy
- Tick fever in humans
- Talk to a dermatologist online